Next Article in Journal
Where is the Risk Reward? The Impact of Volatility-Based Fund Classification on Performance
Next Article in Special Issue
A VaR-Type Risk Measure Derived from Cumulative Parisian Ruin for the Classical Risk Model
Previous Article in Journal
On Fund Mapping Regressions Applied to Segregated Funds Hedging Under Regime-Switching Dynamics
Previous Article in Special Issue
On the Moments and the Distribution of Aggregate Discounted Claims in a Markovian Environment
 
 

Order Article Reprints

Journal: Risks, 2018
Volume: 6
Number: 79

Article: On a Multiplicative Multivariate Gamma Distribution with Applications in Insurance
Authors: by Vadim Semenikhine, Edward Furman and Jianxi Su
Link: https://www.mdpi.com/2227-9091/6/3/79

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop